# SDR R61A2023010600055

- Difficulty date: January 7, 2023
- Submitted: January 7, 2023
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 39,209 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17005501001
- Condition: Gouged
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD AVIONICS COMPARTMENT ACCESS HATCH AFT FRAME GOUGED BELOW L/H LOCKPIN.  REMOVED AND REPLACED FWD AVIONICS COMPARTMENT ACCESS HATCH PROFILE. REF EMB SRM 51-40-08.
